November  2014, 8(4): 375-387. doi: 10.3934/amc.2014.8.375

Trisection for supersingular genus $2$ curves in characteristic $2$

1. 

Departament de Matemàtica, Universitat de Lleida, Jaume II 69, Lleida 25001, Spain

2. 

Departamento de Matemática, Universidad del Bío-Bío, Avenida Collao 1202, Concepción, Chile

Received  January 2014 Revised  June 2014 Published  November 2014

By reversing reduction in divisor class arithmetic we provide efficient trisection algorithms for supersingular Jacobians of genus $2$ curves over finite fields of characteristic $2$. With our technique we obtain new results for these Jacobians: we show how to find their $3$-torsion subgroup, we prove there is none with $3$-torsion subgroup of rank $3$ and we prove that the maximal $3$-power order subgroup is isomorphic to either $\mathbb{Z}/3^{v}\mathbb{Z}$ or $(\mathbb{Z}/3^{\frac v2}\mathbb{Z})^2$ or $(\mathbb{Z}/3^{\frac v4}\mathbb{Z})^4$, where $v$ is the $3$-adic valuation $v_{3}$(#Jac(C)$(\mathbb{F}_{2^m})$). Ours are the first trisection formulae available in literature.
Citation: Josep M. Miret, Jordi Pujolàs, Nicolas Thériault. Trisection for supersingular genus $2$ curves in characteristic $2$. Advances in Mathematics of Communications, 2014, 8 (4) : 375-387. doi: 10.3934/amc.2014.8.375
References:
[1]

D. Cantor, Computing in the Jacobian of a Hyperelliptic curve,, Math. Comp., 48 (1987), 95.  doi: 10.1090/S0025-5718-1987-0866101-0.  Google Scholar

[2]

I. Kitamura, M. Katagi and T. Takagi, A complete divisor class halving algorithm for hyperelliptic curve cryptosystems of genus two,, in Information Security and Privacy, (2005), 146.  doi: 10.1007/11506157_13.  Google Scholar

[3]

J. Miret, J. Pujolàs and A. Rio, Explicit 2-power torsion of genus $2$ curves over finite fields,, Adv. Math. Commun., 4 (2010), 155.  doi: 10.3934/amc.2010.4.155.  Google Scholar

[4]

F. Oort, Subvarieties of moduli spaces,, Invent. Math., 24 (1974), 95.  doi: 10.1007/BF01404301.  Google Scholar

[5]

R. Schoof, Nonsingular plane cubic curves over finite fields,, J. Combin. Theory Ser. A, 46 (1987), 183.  doi: 10.1016/0097-3165(87)90003-3.  Google Scholar

[6]

C. Xing, On supersingular abelian varieties of dimension two over finite fields,, Finite Fields Appl., 2 (1996), 407.  doi: 10.1006/ffta.1996.0024.  Google Scholar

show all references

References:
[1]

D. Cantor, Computing in the Jacobian of a Hyperelliptic curve,, Math. Comp., 48 (1987), 95.  doi: 10.1090/S0025-5718-1987-0866101-0.  Google Scholar

[2]

I. Kitamura, M. Katagi and T. Takagi, A complete divisor class halving algorithm for hyperelliptic curve cryptosystems of genus two,, in Information Security and Privacy, (2005), 146.  doi: 10.1007/11506157_13.  Google Scholar

[3]

J. Miret, J. Pujolàs and A. Rio, Explicit 2-power torsion of genus $2$ curves over finite fields,, Adv. Math. Commun., 4 (2010), 155.  doi: 10.3934/amc.2010.4.155.  Google Scholar

[4]

F. Oort, Subvarieties of moduli spaces,, Invent. Math., 24 (1974), 95.  doi: 10.1007/BF01404301.  Google Scholar

[5]

R. Schoof, Nonsingular plane cubic curves over finite fields,, J. Combin. Theory Ser. A, 46 (1987), 183.  doi: 10.1016/0097-3165(87)90003-3.  Google Scholar

[6]

C. Xing, On supersingular abelian varieties of dimension two over finite fields,, Finite Fields Appl., 2 (1996), 407.  doi: 10.1006/ffta.1996.0024.  Google Scholar

[1]

Stefan Erickson, Michael J. Jacobson, Jr., Andreas Stein. Explicit formulas for real hyperelliptic curves of genus 2 in affine representation. Advances in Mathematics of Communications, 2011, 5 (4) : 623-666. doi: 10.3934/amc.2011.5.623

[2]

Laurent Imbert, Michael J. Jacobson, Jr.. Empirical optimization of divisor arithmetic on hyperelliptic curves over $\mathbb{F}_{2^m}$. Advances in Mathematics of Communications, 2013, 7 (4) : 485-502. doi: 10.3934/amc.2013.7.485

[3]

Rodrigo Abarzúa, Nicolas Thériault, Roberto Avanzi, Ismael Soto, Miguel Alfaro. Optimization of the arithmetic of the ideal class group for genus 4 hyperelliptic curves over projective coordinates. Advances in Mathematics of Communications, 2010, 4 (2) : 115-139. doi: 10.3934/amc.2010.4.115

[4]

Josep M. Miret, Jordi Pujolàs, Anna Rio. Explicit 2-power torsion of genus 2 curves over finite fields. Advances in Mathematics of Communications, 2010, 4 (2) : 155-168. doi: 10.3934/amc.2010.4.155

[5]

Roberto Avanzi, Nicolas Thériault. A filtering method for the hyperelliptic curve index calculus and its analysis. Advances in Mathematics of Communications, 2010, 4 (2) : 189-213. doi: 10.3934/amc.2010.4.189

[6]

Francis N. Castro, Carlos Corrada-Bravo, Natalia Pacheco-Tallaj, Ivelisse Rubio. Explicit formulas for monomial involutions over finite fields. Advances in Mathematics of Communications, 2017, 11 (2) : 301-306. doi: 10.3934/amc.2017022

[7]

Peter Birkner, Nicolas Thériault. Efficient halving for genus 3 curves over binary fields. Advances in Mathematics of Communications, 2010, 4 (1) : 23-47. doi: 10.3934/amc.2010.4.23

[8]

Huaiyu Jian, Hongjie Ju, Wei Sun. Traveling fronts of curve flow with external force field. Communications on Pure & Applied Analysis, 2010, 9 (4) : 975-986. doi: 10.3934/cpaa.2010.9.975

[9]

Matteo Costantini, André Kappes. The equation of the Kenyon-Smillie (2, 3, 4)-Teichmüller curve. Journal of Modern Dynamics, 2017, 11: 17-41. doi: 10.3934/jmd.2017002

[10]

Hayato Chiba, Georgi S. Medvedev. The mean field analysis of the Kuramoto model on graphs Ⅰ. The mean field equation and transition point formulas. Discrete & Continuous Dynamical Systems - A, 2019, 39 (1) : 131-155. doi: 10.3934/dcds.2019006

[11]

Martino Bardi. Explicit solutions of some linear-quadratic mean field games. Networks & Heterogeneous Media, 2012, 7 (2) : 243-261. doi: 10.3934/nhm.2012.7.243

[12]

Amer Rasheed, Aziz Belmiloudi, Fabrice Mahé. Dynamics of dendrite growth in a binary alloy with magnetic field effect. Conference Publications, 2011, 2011 (Special) : 1224-1233. doi: 10.3934/proc.2011.2011.1224

[13]

Chun-Hao Teng, I-Liang Chern, Ming-Chih Lai. Simulating binary fluid-surfactant dynamics by a phase field model. Discrete & Continuous Dynamical Systems - B, 2012, 17 (4) : 1289-1307. doi: 10.3934/dcdsb.2012.17.1289

[14]

María J. Martín, Jukka Tuomela. 2D incompressible Euler equations: New explicit solutions. Discrete & Continuous Dynamical Systems - A, 2019, 39 (8) : 4547-4563. doi: 10.3934/dcds.2019187

[15]

Meiyue Jiang, Juncheng Wei. $2\pi$-Periodic self-similar solutions for the anisotropic affine curve shortening problem II. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 785-803. doi: 10.3934/dcds.2016.36.785

[16]

Yves Achdou, Manh-Khang Dao, Olivier Ley, Nicoletta Tchou. A class of infinite horizon mean field games on networks. Networks & Heterogeneous Media, 2019, 14 (3) : 537-566. doi: 10.3934/nhm.2019021

[17]

Suat Karadeniz, Bahattin Yildiz. New extremal binary self-dual codes of length $68$ from $R_2$-lifts of binary self-dual codes. Advances in Mathematics of Communications, 2013, 7 (2) : 219-229. doi: 10.3934/amc.2013.7.219

[18]

Denis Danilov, Britta Nestler. Phase-field modelling of nonequilibrium partitioning during rapid solidification in a non-dilute binary alloy. Discrete & Continuous Dynamical Systems - A, 2006, 15 (4) : 1035-1047. doi: 10.3934/dcds.2006.15.1035

[19]

Hua Liang, Jinquan Luo, Yuansheng Tang. On cross-correlation of a binary $m$-sequence of period $2^{2k}-1$ and its decimated sequences by $(2^{lk}+1)/(2^l+1)$. Advances in Mathematics of Communications, 2017, 11 (4) : 693-703. doi: 10.3934/amc.2017050

[20]

Jianqin Zhou, Wanquan Liu, Xifeng Wang. Structure analysis on the k-error linear complexity for 2n-periodic binary sequences. Journal of Industrial & Management Optimization, 2017, 13 (4) : 1743-1757. doi: 10.3934/jimo.2017016

2018 Impact Factor: 0.879

Metrics

  • PDF downloads (7)
  • HTML views (0)
  • Cited by (2)

[Back to Top]